# SDR FDEA200904061201

- Difficulty date: April 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: A57240194200201
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E SUPPORT INTERCOSTAL IS CRACKED ABOVE THE NR 4 FLAP BEAM; RIB 16.  REMOVED PANEL SUPPORT IAW SRM 51-40-21; PARA 6 AND 7.  FORMED A NEW SUPPORT REF DWG A57240194;  ISSUE "A".   ALODINED AND PRIMED IAW SRM 51-2110 PARA 2-B AND SRM 51-23-20; PG 23.  LOCATED AND DRILLED IAW DWG A57240194;  ISSUE "A" AND SRM 51-40-21.  PAINTED IAW SRM 51-23-10.   INSTALLED IAW DWG A57240194; ISSUE "A".
